홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2001 / vol.4 / no.1)
Cartan-Fubini Type Extension of Holomorphic Maps
Jun-Muk Hwang
Pages. 9-14     



In this article, we will discuss a recent joint work with N. Mok
on the extension of holomorphic maps which preserves the set of
tangent directions to minimal rational curves on Fano manifolds
with second Betti number 1. Some historical background and
motivation for such study is explained. The result has an
application to the rigidity of holomorphic maps whose targets are
Fano manifolds where such extension of holomorphic maps holds.



Fano manifolds, rational curves, extension of holomorphic maps



14J45, 32D15